Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 263657, 8 pages
Research Article

On the Asymptotic Behavior of p-Faber Polynomials for Domains with Piecewise Analytic Boundary

Department of Mathematics, Mersin University, 3343 Mersin, Turkey

Received 3 July 2011; Accepted 8 August 2011

Academic Editor: X.-L. Gao

Copyright © 2011 T. Tunc and M. Kucukaslan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. M. Israfilov, β€œApproximation by p-Faber polynomials in the weighted Smirnov class EP=(G,ω) and the Bieberbach polynomials,” Constructive Approximation, vol. 17, no. 3, pp. 335–351, 2001. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  2. P. K. Suetin, Series of Faber Polynomials, Gordon and Breach Science Publishers, Amsterdam, The Netherlands, 1998.
  3. P. L. Duren, Theory of Hp Spaces, vol. 38 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1970.
  4. C. Pommerenke, Boundary Behaviour of Conformal Maps, Springer, Berlin, Germany, 1992.
  5. D. Gaier, β€œOn the decrease of Faber polynomials in domains with piecewise analytic boundary,” Analysis, vol. 21, no. 2, pp. 219–229, 2001. View at Google Scholar
  6. N. Stylianopoulos, β€œStrong asymptotics for Bergman polynomials over domains with corners,”
  7. P. K. Suetin, β€œThe basic porperties of Faber polynomials,” Uspekhi Matematicheskikh Nauk, vol. 19, no. 4, pp. 125–154, 1964, English translation in Russian Mathematical Surveys, vol. 19, no. 4, pp. 121–149, 1964. View at Google Scholar
  8. R. S. Lehman, β€œDevelopment of the mapping function at an analytic corner,” Pacific Journal of Mathematics, vol. 7, pp. 1437–1449, 1957. View at Google Scholar
  9. E. C. Titchmarsh, The Theory of Functions, Oxford University Press, Oxford, UK, 2nd edition, 1993.